Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 26, 2008, 12:39 PM CDT for Texas County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2008, 12:39 PM CDT (17:39 UTC)
- Expired
- Mar 26, 2008, 1:22 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Texas County, MO
The radar
The Springfield radar (KSGF), 141 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 12:58 PM CDT | HAIL 0.7 | Bucyrus, MO | HAIL TO THE SIZE OF DIMES IS COVERING THE ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 261739
SVRSGF
MOC215-261845-
/O.NEW.KSGF.SV.W.0055.080326T1739Z-080326T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CDT WED MAR 26 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 145 PM CDT.
* AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HUGGINS...OR 10 MILES WEST OF HOUSTON...
MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOUSTON BY 1255 PM CDT.
RAYMONDVILLE BY 105 PM CDT.
THE TOWNS OF BUCYRUS AND PRESCOTT ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3722 9168 3725 9221 3743 9225 3751 9177
3750 9177 3749 9175 3748 9176 3742 9176
3742 9170 3739 9168
TIME...MOT...LOC 1739Z 263DEG 30KT 3734 9211
$$
DSA2 follow-up statements
000
WWUS53 KSGF 261803
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT WED MAR 26 2008
MOC215-261845-
/O.CON.KSGF.SV.W.0055.000000T0000Z-080326T1845Z/
TEXAS MO-
103 PM CDT WED MAR 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR CENTRAL TEXAS COUNTY...
AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR RAYMONDVILLE...OR NEAR HOUSTON...MOVING EAST
AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL TEXAS COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3722 9168 3725 9221 3743 9225 3751 9177
3750 9177 3749 9175 3748 9176 3742 9176
3742 9170 3739 9168
TIME...MOT...LOC 1803Z 259DEG 29KT 3737 9188
$$
DSA000
WWUS53 KSGF 261822
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 PM CDT WED MAR 26 2008
MOC215-261831-
/O.CAN.KSGF.SV.W.0055.000000T0000Z-080326T1845Z/
TEXAS MO-
121 PM CDT WED MAR 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TEXAS COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS EXITING
THE COUNTY.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3722 9168 3725 9221 3743 9225 3751 9177
3750 9177 3749 9175 3748 9176 3742 9176
3742 9170 3739 9168
TIME...MOT...LOC 1821Z 259DEG 29KT 3740 9170
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:07 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Mar 26, 7:07 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 AM CDT WED MAR 26 2008 ...UPDATE TO AVIATION... .DISCUSSION... CURRENTLY...SURFACE FRONT STALLING AVER FAR SOUTHERN MO. STRATUS CONTINUES TO BUILD NORTH OF THIS BOUNDARY JUST BELOW INVERSION AS SEEN ON 00Z KSGF SOUNDING. A FEW -SHRA HAVE BEGUN TO DEVELOP ALONG AND JUST NORTH OF THE BOUNDARY IN AN AREA OF WEAK CONVERGENCE AND MEAGER MOISTURE. LOWER STRATUS DECK IS BEGINNING TO EXPAND ACROSS EASTERN TX AND SOUTHEAST OK...WHICH SHOULD CONTINUE TO SPREAD THIS WAY IN THE COMING HOURS. TEMPERATURES ACROSS THE REGION VARY DUE TO INFLUENCES OF CLOUD COVER...COOLER NORTH...MILD SOUTH. SHORT TERM (TODAY - FRIDAY)... POPS AND TEMPS POSING A BIG CHALLENGE FOR THIS FORECAST PACKAGE. MOISTURE LOOKS TO REMAIN SHALLOW AND CONFINED...FOR THE MOST PART...TO THE BOUNDARY LAYER FOR A BULK OF THE SHORT TERM. AM QUITE UNDERWHELMED BY DEEP LAYER MOISTURE PROGS FROM THE 00Z SUITE OF MODEL GUIDANCE AND AM MUCH LESS CONCERNED WITH THE POTENTIAL FOR HEAVY RAINFALL. SURFACE BOUNDARY WILL MOVE VERY LITTLE TODAY... WITH A SLOW JOG TO THE NORTH WITH TIME. WEAK CONVERGENCE WILL CONTINUE IN THE LOW LEVELS...WITH INCREASING LIFT EXPECTED THIS AFTERNOON AND EVENING AS THE NOSE OF A 40KT LOW LEVEL JET TAKES AIM ON THE EASTERN CWA. ISOLATED TO SCATTERED -SHRA WILL CONTINUE ALONG THIS BOUNDARY TODAY AND BECOME A LITTLE BETTER ORGANIZED AS THE LOW LEVEL JET INTERSECTS THE BOUNDARY OVER THE EASTERN CWA. PRESSURE ADVECTION ON THE 305K LEVEL FOCUSES THE BEST COVERAGE OVER MY EASTERN ZONES...LIFTING THE NORTHEAST WITH TIME TONIGHT. BELIEVE THAT MAV AND MET POPS ARE TOO BULLISH GIVEN THE EXPECTED SCT NATURE OF THE -SHRA ACTIVITY AND HAVE CUT THESE ACCORDINGLY...RAISING THEM A BIT FROM THE PREVIOUS FORECAST. WARM FRONT WILL NOT MAKE IT TOO FAR NORTH...BUT IT SHOULD BE JUST NORTH OF THE AREA BY THURSDAY. AM ONCE AGAIN NOT IMPRESSED WITH MOISTURE PROFILES FOR THURSDAY AND HAVE MAINTAINED ONLY LOW CHANCES FOR WARM ADVECTION -SHRA. A SFC LOW OVER KS WILL TAKE SHAPE ALONG THE AFOREMENTIONED BOUNDARY AND SEND IT BACK OUR WAY LATE THURSDAY AND THURSDAY NIGHT. HAVE MAINTAINED LIKELY POPS FOR THURSDAY NIGHT AS A DECENT SWATH OF POST FRONTAL SHRA/TSRA IS EXPECTED. THURSDAY NIGHT INTO EARLY FRIDAY REPRESENTS OUR BEST SHOT AT RAINFALL...BUT EVEN STILL...MEAGER 700-300MB RH PROFILES PRECLUDE MORE THAN ONE QUARTER TO ONE HALF INCH OF QPF. AS WITH ANY CONVECTIVE SYSTEM...POCKETS OF HEAVY RAINFALL ARE POSSIBLE BUT THIS DOES NOT APPEAR TO BE A WIDESPREAD ISSUE WITH THIS PROGRESSIVE SYSTEM. STILL A RISK FOR FRISKY THUNDERSTORMS AS THE COLD FRONT APPROACHES...HOWEVER THE RISK IS CONDITIONAL. CAPPING ALOFT LOOKS LIKE IT MAY BE AN ISSUE THUR AFTERNOON INTO THE EVENING IN THE WARM SECTOR WHICH SHOULD INCLUDED THE SOUTHERN HALF OF THE CWA. MODELS STILL PRODUCING A SWATH OF APPROX 1000 J/KG OF MLCAPE WITH 40KT OF DEEP LAYER SHEAR. SO THERE WILL BE A SMALL WINDOW OF OPPORTUNITY FOR STORMS TO PRODUCE A HAIL/WIND RISK BEFORE THE FRONT ACCELERATES TO THE SOUTH AND SOUTHEAST. THE WINDOW OF OPPORTUNITY IS NARROW AND FOCUSED ON THE EVENING HOURS. TEMPERATURE WISE...AT OR ABOVE AVERAGE WILL BE THE RULE FOR BOTH LOWS AND HIGHS THROUGH THURSDAY. IN FACT...HIGHS THURSDAY MAY BE WARMER THAN I AM GIVING THEM CREDIT FOR...ESPECIALLY IF BREAKS IN THE OVERCAST OCCUR. OTHERWISE...EXPECT COOLER TEMPS FOR FRIDAY AS CAA REGIME SETS IN POST FRONTAL. GAGAN LONG TERM (FRIDAY NIGHT THROUGH SUNDAY NIGHT)... THE UPPER LEVEL PATTERN WILL TRANSITION FROM ZONAL AND BECOME MORE AMPLIFIED WITH A DEEPENING TROUGH IN THE WESTERN CONUS. SURFACE FRONT WILL SETTLE INTO THE LOWER MISSISSIPPI VALLEY FRIDAY NIGHT AND SATURDAY WITH THE BETTER RAIN CHANCES CONFINED TO THE SOUTH. SURFACE HIGH PRESSURE OVER THE UPPER MIDWEST WILL ADVECT IN COOLER AND DRIER AIR TO THE OZARKS. SATURDAY THE UPPER LEVEL PATTERN AMPLIFIES WITH A DEEPENING TROUGH IN THE NORTHWEST CONUS. BOTH THE GFS AND ECMWF DEVELOP A SURFACE LOW IN THE NORTHERN PLAINS. SOUTH WINDS WILL INCREASE DURING THE DAY AS THE PRESSURE GRADIENT TIGHTENS AND GULF MOISTURE ADVECTS NORTH. POPS SATURDAY ARE HIGHLY DEPENDENT UPON THE TIMING OF THE FRONT AS IT LIFTS BACK TO THE NORTH ACROSS THE AREA. FOR THIS TIME PERIOD...HAVE LEANED MORE TOWARDS THE ECMWF AND RAISED POPS FOR SATURDAY NIGHT. SUNDAY PROVIDES THE BEST CHANCE OF RAIN IN THE EXTENDED FORECAST. SURFACE LOW PRESSURE WILL MOVE INTO THE DAKOTAS WITH ASSOCIATED COLD FRONT TAPPING INTO DEEP GULF MOISTURE ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. FORECAST SOUNDINGS PROG PWAT VALUES OVER AN INCH WITH SHOWERS AND THUNDERSTORMS LIKELY TO PRODUCE HEAVY RAINFALL ACROSS THE AREA ALONG WITH AREAS OF FLASH FLOODING. WITH THE FRONT PARALLEL TO THE UPPER LEVEL FLOW...THE FRONT WILL LIKELY MOVE SLOWER ACROSS THE AREA THAN CURRENT MODELS TREND. ANGLE && .AVIATION... FOR THE 12Z TAF PACKAGE...VFR CONDITIONS WILL TRANSITION TO MVFR CONDITIONS. SHALLOW SURFACE FRONT EXTENDS FROM NEAR KUNO TO NEAR KMGJ. TO THE NORTH OF THIS FRONT...CEILINGS RANGE FROM LOW END VFR AT KSGF TO HIGH END MVFR AT KJLN. RADAR SHOWS SCATTERED SHOWERS CONTINUE TO MOVE EAST OF KSGF IN RESPONSE TO UPPER LEVEL DISTURBANCE MOVING THROUGH THE AREA. WITH THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS EAST OF THE AERODROMES...WILL CONTINUE A DRY TAF. SURFACE FRONT WILL LIFT NORTH OF KSGF AND KJLN AROUND 15Z WITH SOUTH TO SOUTHEAST WINDS INCREASING TO NEAR 12 KTS. DUE TO THE SHALLOW NATURE OF THIS FRONT TAF SITES WILL EXPERIENCE CEILINGS NEAR 030FT FOR MOST OF THE TAF PERIOD THROUGH 02Z. CEILINGS ARE EXPECTED TO REMAIN MVFR AFTER 02Z WITH THE ARRIVAL OF DEEPER MOISTURE. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 26, 12:03 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1203 PM CDT WED MAR 26 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1203 PM CDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS OVER THE MISSOURI OZARKS WILL BE CAPABLE OF ONE INCH TO GOLF BALL SIZED HAIL AND BRIEF HEAVY RAINFALL THROUGH 9 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL APPROACH FROM THE NORTHWEST LATE THURSDAY AFTERNOON...MOVING THROUGH THE AREA THURSDAY NIGHT AND EARLY FRIDAY. ISOLATED STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ALONG WITH ISOLATED AREAS OF HEAVIER RAINFALL AND LOCALIZED FLOODING. ANOTHER STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS SUNDAY AND THROUGH THE OZARKS ON MONDAY. ABUNDANT MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH THE APPROACHING LOW PRESSURE AND COLD FRONT TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS SUNDAY AND MONDAY. THE POTENTIAL EXISTS FOR ANOTHER ROUND OF VERY HEAVY RAINFALL AND POSSIBLE FLOODING IN AND NEAR THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Mar 26, 12:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 PM CDT WED MAR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1222 PM HAIL MOUNTAIN VIEW 37.00N 91.70W
03/26/2008 E0.25 INCH HOWELL MO PUBLIC
QUARTER INCH HAIL FALLING
&&
BARJENBRUCHSpecial weather statement, Mar 26, 12:25 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1225 PM CDT WED MAR 26 2008 MOZ056-057-261800- MILLER MO-MORGAN MO- 1225 PM CDT WED MAR 26 2008 ...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL MORGAN AND NORTHWESTERN MILLER COUNTIES UNTIL 100 PM CDT... AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VERSAILLES...MOVING EAST AT 30 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. DSA
Local storm report, Mar 26, 12:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT WED MAR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1222 PM HAIL VERSAILLES 38.43N 92.84W
03/26/2008 E0.70 INCH MORGAN MO EMERGENCY MNGR
DIME SIZE HAIL FELL IN VERSAILLES
&&
BARJENBRUCHLocal storm report, Mar 26, 12:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT WED MAR 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 4 NW HARTVILLE 37.29N 92.56W
03/26/2008 M0.75 INCH WRIGHT MO AMATEUR RADIO
HAIL COVERING GROUND AT HIGHWAY 5 AND F HIGHWAY.
&&
MTERRYSpecial weather statement, Mar 26, 12:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1230 PM CDT WED MAR 26 2008 MOZ082-261830- TEXAS MO- 1230 PM CDT WED MAR 26 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 130 PM CDT... AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF MOUNTAIN GROVE...MOVING EAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
Local storm report, Mar 26, 12:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 PM CDT WED MAR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL GRAFF 37.32N 92.28W
03/26/2008 E1.00 INCH WRIGHT MO PUBLIC
HAIL TO THE SIZE OF QUARTERS COVERING THE GROUND
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:21 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 54 min |
| Mar 26, 11:12 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 63 min |
| Mar 26, 11:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Mar 26, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 53 min |
| Mar 26, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 32 min |
| Mar 26, 1:54 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 36 min |
| Mar 26, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 18 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.